# SDR SWAA2024111860599

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 61,561 hours, 36,975 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Zn 100 Fus Lower
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP LOCKOOUT ON APPROACH<[01] R&R LEFT FLAP POSITION TRANSMITTER PER M/M 27-58-01
